Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 85, Number 302

Multilevel methods for nonuniformly elliptic operators and fractional diffusion
Long Chen, Ricardo H. Nochetto, Enrique Otárola and Abner J. Salgado.
Math. Comp. 85 (2016), 2583-2607
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522963
Hybridizable discontinuous Galerkin and mixed finite element methods for elliptic problems on surfaces
Bernardo Cockburn and Alan Demlow.
Math. Comp. 85 (2016), 2609-2638
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522964
Discrete extension operators for mixed finite element spaces on locally refined meshes
Mark Ainsworth, Johnny Guzmán and Francisco-Javier Sayas.
Math. Comp. 85 (2016), 2639-2650
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522965
Gauss-compatible Galerkin schemes for time-dependent Maxwell equations
Martin Campos Pinto and Eric Sonnendrücker.
Math. Comp. 85 (2016), 2651-2685
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522966
Convergence of the PML method for elastic wave scattering problems
Zhiming Chen, Xueshuang Xiang and Xiaohui Zhang.
Math. Comp. 85 (2016), 2687-2714
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522967
Superconvergent HDG methods for linear, stationary, third-order equations in one-space dimension
Yanlai Chen, Bernardo Cockburn and Bo Dong.
Math. Comp. 85 (2016), 2715-2742
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522968
Monotone and consistent discretization of the Monge-Ampère operator
Jean-David Benamou, Francis Collino and Jean-Marie Mirebeau.
Math. Comp. 85 (2016), 2743-2775
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522969
Convergence of flux-splitting finite volume schemes for hyperbolic scalar conservation laws with a multiplicative stochastic perturbation
C. Bauzet, J. Charrier and T. Gallouët.
Math. Comp. 85 (2016), 2777-2813
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522970
Kinetic entropy inequality and hydrostatic reconstruction scheme for the Saint-Venant system
Emmanuel Audusse, François Bouchut, Marie-Odile Bristeau and Jacques Sainte-Marie.
Math. Comp. 85 (2016), 2815-2837
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522971
On the spectral equivalence of hierarchical matrix preconditioners for elliptic problems
M. Bebendorf, M. Bollhöfer and M. Bratsch.
Math. Comp. 85 (2016), 2839-2861
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522972
Improved error estimates for splitting methods applied to highly-oscillatory nonlinear Schrödinger equations
Philippe Chartier, Florian Méhats, Mechthild Thalhammer and Yong Zhang.
Math. Comp. 85 (2016), 2863-2885
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522973
Preconditioned eigensolvers for large-scale nonlinear Hermitian eigenproblems with variational characterizations. I. Extreme eigenvalues
Daniel B. Szyld and Fei Xue.
Math. Comp. 85 (2016), 2887-2918
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522974
Analysis of the divide-and-conquer method for electronic structure calculations
Jingrun Chen and Jianfeng Lu.
Math. Comp. 85 (2016), 2919-2938
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522975
A dimer-type saddle search algorithm with preconditioning and linesearch
N. Gould, C. Ortner and D. Packwood.
Math. Comp. 85 (2016), 2939-2966
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522976
Zeros of the dilogarithm
Cormac O’Sullivan.
Math. Comp. 85 (2016), 2967-2993
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522977
Explicit lower bounds for linear forms
Kalle Leppälä.
Math. Comp. 85 (2016), 2995-3008
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522978
Numerical computations concerning the GRH
David J. Platt.
Math. Comp. 85 (2016), 3009-3027
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522979
Computation of invariants of finite abelian groups
Evelyne Hubert and George Labahn.
Math. Comp. 85 (2016), 3029-3050
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522980
Avoidability of long $k$-abelian repetitions
Michaël Rao and Matthieu Rosenfeld.
Math. Comp. 85 (2016), 3051-3060
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522981
Searching for a counterexample to Kurepa’s conjecture
Vladica Andrejić and Milos Tatarevic.
Math. Comp. 85 (2016), 3061-3068
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3522982